# SDR WX0A070754

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT MEET REPAIR REQUIREMENTS PER SRM 52-03 PARA 3.  REPAIR L1 DOOR IAW MD80 SRM 52-05 FIG 55, 51-30-05, 51-30-01, 52-12-0, 51-10-3 PARA 14 & 21, AMM 25-22-00 AND 52-11-01 AND 52-11-02.
